# SDR UIEA2019112205945

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,275 hours, 17,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: First Aid Kit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT INSPECTION, DISCOVERED FIRST AID KIT BY LAVATORY MISSING TAMPER SEAL.( TRANSFERRED TO MDDR 120960 PER MEL CH 25-64-01-01B, CAT 'D', DUE 20MAR20.  LP 1073500 - ITEM M2: INSPECTED AND SECURED FIRST AID KIT IAW B767 AMM 25-34-03. THIS CLEARS DMI 120960.  )
